Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Tingling sensation and intermittent pain in shoulder. Having pain in armpit, radiating till shoulder. Concerned?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have tingling in my back, probably for about 2 years now. I have had intermittent pain in my right shoulder, for about that long. Now, for about 2 months, I have had pain in my right armpit. Sometimes the pain radiates into the shoulder, sometimes below my shoulder blade on the right side, sometimes it aches down my arm. But, I notice I have pain in my armpit during the day, generally when I lift my arm or move it behind me. It is a quick pain, not very bad really, but I am concerned about it. I am 59 years old.
Posted Wed, 31 Jul 2013 in General Health
Answered by Dr. Shanthi.E 2 hours later

It seems like you probably are putting much strain on your right shoulder and the right armpit. There is a possibility of lymphatic flow blockade that is causing the pain as well. You have put strain on the muscles, joints around the right shoulder and the right armpit. That is why these symptoms.

The tingling in your back could also be related to this. However, it seems like you have had it for about 2 years now.

I am glad that it does not hurt badly. You must rest your right arm completely. Do not lift medium to heavy weights from your right hand. You can carry lightweights.

Apply ice compresses locally. Doing a good physiotherapy exercise like arm rotation and shoulder rotation will help you get relief from lymphatic blockade if any.

For the tingling in the back, take Methycobalamine or Neurobion supplement that is good for the nerves.

You should recover soon. Else, you may want to consult your primary care physician after 2 weeks.

I hope this helps you.

Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor